Friday, June 1, 2012

Sutent: Week 3

Tonight I miss IL-2.
And that is saying something!

Sutent is hard.

From what we know over the 4 weeks of
this drug side effects get worse and worse.

And then you get 2 weeks off before beginning another dose.

And when you start another round...
they get worse and worse again.

And so on.

I've had mixed feelings about how to answer the question
"How is Trav doing?'

Because it all depends on the day.
I hold my breath each morning and wait to see how he feels.

Some days he feels pretty terrible.
(Mostly stomach issues, heat rash, and fatigue).

And some days he does pretty well.
I wouldn't say he ever feels great,
but for the past few days he's done great
and we thought we had a good thing going.

Till today.
Today has been extremely rough.

Trav woke up feeling sick,
and it's gotten progressively worse as the days gone one.

He is extremely nauseas and hasn't been able to eat,
or hold anything down.
He has some pretty awful stomach issues.
And he's been really fevered all day long.
I miss IL-2 because at least when he was feeling so sick,
we were in the ICU where they were monitoring everything.
Here I worry that something could be really wrong,
and we are ignorant of what it is.

I'm a worry wort.
It's in my blood.
(I wonder if that's spelled correctly?) 

And we should still have one week to go before he gets a break.

I'm praying today is just a bad day,
and that tomorrow he will feel  a little better...
Feel free to join me.

I really, really hate seeing him so sick.
Love to all.

8 comments:

Syndee said...

Oh Hay, my heart so bleeds for you. I wish we could make this go away. Sometimes life just sucks. You have handled things so well. Your doing something, you are worried, and you are journaling that is awesome lady! Keep up on it. You will be so glad one day that you have records. Poor Travis to have to deal with this too. Im so SORRY! Cancer is awful and I feel for anyone that has to deal with it. Im really sorry you guys. You are so amazing and you are so loved I do know that. My prayers are with you guys. Good luck please let me know if you need anything!!!

jwassom said...

I just have no words. You are both amazing, and I am so sorry for you and all the others around the world that have to deal with this. Must be hard on the kids as well. My heart goes out to all of you.

Watkins said...

I'm so sorry Travis is feeling so sick and so sorry that you are feeling so helpless as he deals with the side affects. I hope the days become better for both of you. You continue to me in our prayers....always! And you are so loved!!

Trisha said...

I really hope today was better :(

Melissa Hernandez said...

Thinking of you. i am a worry wort too, I can only imagine the stress it puts on you to watch your hubby feel so terrible. I hope he gets feeling better! Luvs ((hugs))

mstokes said...

So sorry. I bet that is so hard to see him not doing well and you can't really fix it. We women like to fix things. Sending you some love and prayers.

Mortons Love said...

Man...Life is hard and definitely sucks sometimes.

I am so upset to hear how hard this new drug is! So sorry to hear how miserable Trav is, and can't imagine how hard and draining this must be for you!

You both are awesome people that I am proud to call friends.

We will be praying for miracles...

Joy said...

Hello Travis & Hayley,

I just read a great post that I wanted to share with your family.
http://seattlemamadoc.seattlechildrens.org/every-illness-a-love-story/

I think this blog is an amazing love story. Thank you for sharing with us!